MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC141400
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/24/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6), 2022 the patient underwent emergent endovascular treatment of a ruptured abdominal aortic aneurysm using gore® excluder® conformable aaa endoprostheses.It was reported that a gore® excluder® aaa contralateral leg component was used to extend the ipsilateral limb of the trunk-ipsilateral leg component.Reportedly 3cm of device overlap was present between the ipsilateral limb and the contralateral leg component.No endoleak was noted at the close of the procedure.There were no reported issues.The patient tolerated the procedure.On (b)(6), 2022 it was reported that the patient was complaining of back pain.Upon further investigation it was determined that the contralateral leg component had migrated distally and a type iii endoleak was present.There was no suspected cause of the distal device migration.It was reported that there was a very slight overlap between the ipsilateral limb and the contralateral leg component to where the physician was able to advance a guidewire and perform a relining of the devices.The device overlap was relined using a plc181000 contralateral leg component.The type iii endoleak was reportedly resolved.There were no further reported issues.The patient tolerated the reintervention.
 
Additional Manufacturer Narrative
Additional devices included on this report are as follows: catalog #: cxt361414/ serial #: (b)(4)/ udi #: (b)(4) which has been captured under manufacturer report #3007284313-2022-01788.Concomitant medical products and therapy dates: hydrocodone, metoprolol titrate, amlodipine (b)(4).According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), the safety and effectiveness of the gore® excluder® aaa endoprosthesis have not been evaluated in patient populations including, but not limited to, pending rupture or ruptured aneurysms.Furthermore, the ifu states that potential device or procedure related adverse events that may occur and/or require intervention or additional intraoperative procedure time include, but are not limited to, endoleak and component migration.
 
Additional Manufacturer Narrative
G.4.Pma/510(k)number corrected.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
jenna lopez
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key13588490
Report Number3013164176-2022-01310
Device Sequence Number14482710
Product Code MIH
UDI-Device Identifier00733132618651
UDI-Public00733132618651
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/13/2024
Device Model NumberPLC141400
Device Catalogue NumberPLC141400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2022
Supplement Date Received by Manufacturer07/18/2022
Initial Report FDA Received Date02/23/2022
Supplement Report FDA Received Date07/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10/11 FOR LIST OF MEDICATIONS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale
Patient Weight95 KG